Alert archive / Kansas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 128, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2004, 12:32 AM CDT for Greenwood County, Kansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2004, 12:32 AM CDT (05:32 UTC)
- Expired
- Jun 12, 2004, 1:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Greenwood County, KS
The radar
The Wichita radar (KICT), 116 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5143 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 120532 SVRICT KSC073-120630- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1233 AM CDT SAT JUN 12 2004 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREENWOOD COUNTY IN SOUTHEAST KANSAS * UNTIL 130 AM CDT. * AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 6 MILES SOUTHWEST OF HAMILTON...OR ABOUT 7 MILES NORTHEAST OF EUREKA...MOVING NORTHEAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 130 AM CDT... HAMILTON... THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS... WINDS UP TO 60 MILES AN HOUR... VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING... THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. LEAVE AUTOMOBILES AND MOBILE HOMES FOR SAFER SHELTER. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. REPEATING...A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR GREENWOOD COUNTY UNTIL 130 AM CDT. LAT...LON 3797 9635 3781 9618 3785 9598 3816 9601 $$ /WOLF NNNN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:50 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 11, 9:50 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 950 PM CDT FRI JUN 11 2004 .DISCUSSION...UPDATE WILL UPDATE FORECAST TO RAISE LOW TEMPS INTO LWR 70S WHERE 70S DWPTS WILL BE PRESENT...AS DRYLINE CONTINUES TO RETREAT WESTWARD. WILL CONTINUE LOW POPS TNGT FOR POSSIBILITY OF A FEW ELEVATED STORMS LATE AT NIGHT AHEAD OF WEAK SHORTWAVE OVER TX PNDL. MAY ALSO SEE ISOLATED T-STORMS THRU MIDNIGHT OVER PARTS OF SCTRL KS. WOLF ------------------------------------------------------- 810 PM CDT FRI JUN 11 2004 .DISCUSSION...MESOSCALE UPDATE 00Z SOUNDINGS SHOW SOME CAP AT OUN, BUT NOT MUCH OF A CAP AT TOP. ALSO DISCONCERTING IS THE INCREASING SHEAR PROFILE AT LAMONT OK PROFILER (HELICITY NOW OVER 200). WINDOW FOR SEVERE T-STORM DEVELOPMENT SMALL (PROBABLY NEXT HOUR OR TWO)...BUT WILL NEED TO MONITOR CLOSELY AS DRYLINE CONTINUES TO RETREAT WESTWARD. LAMONT PROFILE SUGGESTS SUPERCELL POTENTIAL. DRY AIR ALOFT STILL A NEGATIVE FACTOR...WEAKENING DEVELOPING UPDRAFTS. WILL CONTINUE TO MONITOR. WOLF ------------------------------------------------------------- 545 PM CDT FRI JUN 11 2004 .DISCUSSION...MESOSCALE UPDATE BAND OF ENHANCED CUMULUS HAS DEVELOPED FROM WCTRL OK TO SCTRL KS. CAN ALSO SEE BOUNDARY ON RADAR IMAGERY...STARTING TO RETREAT WESTWARD. LOW-LEVEL WINDS STARTING TO BACK YIELDING SOME CONVERGENCE ALONG DRYLINE (ESP NCTRL OK)...SUPPORTING ENHANCED CUMULUS. TWO NEGATIVE FACTORS FOR SUSTAINED CONVECTION RIGHT NOW...18Z OUN SOUNDING AND SUBSEQUENT ACARS SOUNDINGS SUGGEST STRONG CAPPING INVERSION TO BE OVERCOME (MODIFIED RUC SOUINDINGS SUGGEST WE STILL HAVE CIN VALUES OF -20 TO -40 J/KG), AND VERY DRY AIR ABOVE MOIST BOUNDARY LAYER LIKELY TO LEAD TO CONSIDERABLE DRY AIR ENTRAINMENT, WEAKENING ANY UPDRAFTS TRYING TO GET GOING. ANTICIPATE SEEING SOME TURKEY TOWERS AND WEAK ECHOES ON RADAR, FALLING APART DUE TO DRY AIR ENTRAINMENT. TSRA CHANCES DIMINISH FURTHER AFTER 8 OR 9 PM WITH SUFFICIENT BOUNDARY LAYER STABILIZATION. WILL CONTINUE TO MONITOR. WOLF ------------------------------------------------------------ 351 PM CDT FRI JUN 11 2004 .DISCUSSION... FORECAST CONCERNS WILL BE CHANCES OF CONVECTION TONIGHT THROUGH MONDAY NIGHT, AND ALSO MODEL PREFERENCE IN THE EXTENDED. DRYLINE CURRENTLY STRETCHING FROM ROUGHLY TOPEKA TO WICHITA SOUTHWESTWARD TO SOUTHWEST OKLAHOMA. MOIST AND VERY UNSTABLE AIRMASS EAST OF THE DRYLINE, WITH MEAN LAYER CAPES ON THE ORDER OF 3000 J/KG. HOWEVER, WEAKENING CONVERGENCE ALONG THE STALLING DRYLINE WILL LIKELY NOT BE STRONG ENOUGH TO OVERCOME -50 TO -100 J/KG OF CIN. LEFT A SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST THROUGH 9 PM ALONG AND EAST OF THE TURNPIKE FOR THE OUTSIDE CHANCE THAT A FEW UPDRAFTS CAN BREAK THE CAP TOWARDS SUNSET WITH LOCALLY BACKING OF THE LOW-LEVEL FLOW. IF ANYTHING CAN GET GOING, THEY WOULD LIKELY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. WILL CONTINUE TO MONITOR THE SITUATION. DRYLINE WILL SURGE NORTHWARD ACROSS THE CWA TONIGHT AS A WARM FRONT, IN RESPONSE TO INCREASING HEIGHT FALLS AHEAD OF APPROACHING SHORTWAVE TROF. MODELS INDICATE ELEVATED THETA-E CONVERGENCE/ADVECTION AFTER MIDNIGHT AS SOUTHERN PLAINS MOISTURE SURGES NORTHWARD. SETUP DOESNT LOOK THAT GREAT FOR ELEVATED CONVECTION, AS LOW-LEVEL JET DOESNT APPEAR TO BE ALL THAT STRONG. HOWEVER, LOW POPS ARE WARRANTED GIVEN SUBTLE WAVE OVER THE FOUR CORNERS WHICH MAY AID IN THUNDERSTORM INITIATION AFTER MIDNIGHT. NOT EXPECTING WIDESPREAD COVERAGE. SATURDAY COULD BE AN ACTIVE SEVERE WEATHER DAY. DRYLINE WILL LIKELY SET UP FROM RUSSELL TO MEDICINE LODGE. GOOD SURFACE HEATING AND DEWPOINTS IN THE LOW 70S WILL LIKELY CONTRIBUTE TO VERY/EXTREMELY UNSTABLE AIRMASS AHEAD OF THE DRYLINE, WITH MEAN LAYER CAPES LIKELY ON THE ORDER OF 3000-5000 J/KG. APPROACHING SHORTWAVE WILL PROVIDE DECENT LARGE-SCALE ASCENT AND 30-40KT DEEP LAYER SHEAR FOR SEVERE THUNDERSTORMS. HOWEVER, POTENTIAL EXISTS FOR LOW CLOUDS TO DEVELOP TONIGHT/SATURDAY MORNING, WHICH MAY INHIBIT STRONG SURFACE HEATING TO BREAK CAP. AM NOT THINKING CLOUDS WILL BE MUCH OF AN ISSUE THOUGH, AS ANY STRATO CU SHOULD MIX OUT BY EARLY AFTERNOON, ESPECIALLY OVER CENTRAL KANSAS. THUNDERSTORMS SHOULD INITIATE ACROSS CENTRAL KANSAS BY MID/LATE AFTERNOON, AND DEVELOP SOUTH/SOUTHWESTWARD WITH TIME. DISCRETE SUPERCELLS LOOK POSSIBLE WITH DEEP LAYER SHEAR VECTORS ORIENTED NORMAL TO THE DRYLINE. TORNADOES LOOK TO BE A POSSIBILITY, ESPECIALLY IF LOW-LEVEL FLOW CAN BACK AHEAD OF DRYLINE MORE THAN EXPECTED. THUNDERSTORM CHANCES WILL LINGER THROUGH SATURDAY NIGHT THROUGH THE ENTIRE CWA, ESPECIALLY OVER NORTHEAST KANSAS WHERE A LARGE MCC WILL LIKELY DEVELOP AND TRACK EAST/SOUTHEAST. ETA AND GFS LINGER DRYLINE JUST WEST OF THE CWA ON SUNDAY AND MONDAY, SO THUNDERSTORMS ONCE AGAIN LOOK TO BE A POSSIBILITY, ESPECIALLY SUNDAY. NOT MUCH UPPER LEVEL SUPPORT ON MONDAY, AND GFS HAS DRYLINE MUCH FARTHER WEST THAN THE ETA ON MONDAY. MUCH UNCERTAINTY EXISTS IN THE MONDAY THROUGH THURSDAY PORTION OF THE FORECAST. LAST NIGHTS GFS AND ECMWF WERE ADVERTISING A SURFACE TROUGH TO PUSH SOUTH OF THE CWA ON MONDAY, LEAVING TUESDAY AND WEDNESDAY DRY AND SLIGHTLY COOLER. HOWEVER, NEW ETA AND GFS SOLUTIONS NOW KEEP SOUTHERLY FLOW OVER THE CWA, AS MID/UPPER RIDGING HOLDS TOUGH ACROSS THE CENTRAL/SOUTHERN PLAINS AND NORTHERN STREAM EARLY WEEK SHORTWAVES ARENT NEARLY AS AMPLIFIED. TO MAKE MATTERS MORE COMPLICATED, 12Z GFS IS NOW SWINGING A FAIRLY SUBSTANTIAL SHORTWAVE ACROSS THE NORTHERN PLAINS ON WEDNESDAY, WITH A TRAILING FRONTAL ZONE OOZING SOUTH INTO THE CENTRAL PLAINS. THE LAST FRAME OF THE ETA MESHES WELL WITH GFS THINKING. HOWEVER, GIVEN THE RUN-TO-RUN INCONSISTENCY BETWEEN MEDIUM RANGE MODELS, DID NOT MAKE TOO MANY CHANGES TO THE EXTENDED PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WICHITA 67 89 68 87 / 20 30 30 30 HUTCHINSON 65 89 67 87 / 20 30 30 30 NEWTON 67 89 68 86 / 20 30 30 30 ELDORADO 68 88 69 86 / 20 30 30 30 STROTHER FIELD 69 89 70 86 / 20 20 30 30 RUSSELL 62 90 66 87 / 20 30 30 30 GREAT BEND 62 90 66 87 / 20 30 30 30 SALINA 64 89 66 86 / 20 30 30 30 MCPHERSON 65 89 67 86 / 20 30 30 30 COFFEYVILLE 71 87 72 86 / 20 20 30 30 CHANUTE 70 87 71 85 / 20 20 30 30 IOLA 70 87 71 85 / 20 20 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && 21/KLEINSASSER
Hazardous weather outlook, Jun 11, 4:55 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 455 PM CDT FRI JUN 11 2004 KSZ032-033-047>053-067>072-082-083-091>096-098>100-121200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 455 PM CDT FRI JUN 11 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR AN ISOLATED SEVERE THUNDERSTORM OR TWO DEVELOPING ACROSS SOUTH-CENTRAL KANSAS THIS EVENING BEFORE 8 PM. THE AREA OF CONCERN WILL BE ALONG THE KANSAS TURNPIKE. IF A THUNDERSTORM CAN DEVELOP, IT WOULD BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE IS ANOTHER SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING AFTER MIDNIGHT ACROSS CENTRAL AND SOUTHEAST KANSAS. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND ISOLATED DAMAGING WIND GUSTS. HOWEVER, WIDESPREAD THUNDERSTORM DEVELOPMENT IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS ANOTHER CHANCE OF SEVERE THUNDERSTORMS DEVELOPING ACROSS CENTRAL AND SOUTH-CENTRAL KANSAS SATURDAY AFTERNOON AND EVENING. THUNDERSTORM AREAL COVERAGE WILL REMAIN CONDITIONAL ON THE STRENGTH OF THE CAP. IF THUNDERSTORMS CAN DEVELOP, THEY WILL LIKELY RAPIDLY BECOME SEVERE, WITH LARGE HAIL, DAMAGING WINDS, AND ISOLATED TORNADOES POSSIBLE. THUNDERSTORMS MAY MOVE INTO SOUTHEAST KANSAS SATURDAY NIGHT, POSING A HAIL, WIND, AND HEAVY RAIN THREAT. PLEASE STAY TUNED FOR FURTHER UPDATES ON THIS POSSIBLE SEVERE WEATHER SCENARIO. MORE THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY NIGHT. IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WILL BE A THREAT. STAY TUNED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING, BUT MAY BE NEEDED LATE SATURDAY AFTERNOON AND EVENING ACROSS CENTRAL AND SOUTH-CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WWW.CRH.NOAA.GOV/ICT/HWO/HWOICT.HTM KLEINSASSER/JAKUB
In the hours before
Local storm report, Jun 11, 11:19 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1119 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL 6 SE EUREKA 37.76N 96.21W
06/11/2004 1.00 INCH GREENWOOD KS AMATEUR RADIO
&&
BRWLocal storm report, Jun 11, 11:22 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1122 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1122 PM HAIL 9 S ROSALIA 37.69N 96.61W
06/11/2004 1.25 INCH BUTLER KS TRAINED SPOTTER
&&
BRWLocal storm report, Jun 11, 11:23 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1123 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1121 PM HAIL LATHAM 37.54N 96.64W
06/11/2004 0.75 INCH BUTLER KS LAW ENFORCEMENT
&&
BRWLocal storm report, Jun 11, 11:39 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1139 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL 1 S ROSALIA 37.81N 96.62W
06/11/2004 0.75 INCH BUTLER KS PUBLIC
&&
BRWLocal storm report, Jun 11, 11:47 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1146 PM TSTM WND GST 1 S EUREKA 37.81N 96.29W
06/11/2004 60 MPH GREENWOOD KS LAW ENFORCEMENT
1147 PM HAIL EUREKA 37.82N 96.29W
06/11/2004 0.88 INCH GREENWOOD KS LAW ENFORCEMENT
&&
BRWLocal storm report, Jun 11, 11:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1151 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1151 PM HAIL EUREKA 37.82N 96.29W
06/11/2004 1.75 INCH GREENWOOD KS LAW ENFORCEMENT
&&
BRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Elk | 52 min |
| Jun 11, 11:02 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 58 min |
| Jun 11, 11:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 61 min |
| Jun 11, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 61 min |
| Jun 12, 12:27 AM CDT | Severe Thunderstorm Warning | ICT | Woodson | 63 min |
| Jun 12, 1:18 AM CDT | Severe Thunderstorm Warning | ICT | Woodson | 72 min |
| Jun 12, 1:40 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 80 min |
| Jun 12, 2:37 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 53 min |
| Jun 12, 3:37 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 53 min |
| Jun 12, 4:26 AM CDT | Flash Flood Warning | ICT | Allen | 6 hr |
| Jun 12, 10:20 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 55 min |
| Jun 12, 4:13 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 62 min |
| Jun 12, 4:30 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 60 min |
| Jun 12, 4:31 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 59 min |
| Jun 12, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 61 min |
| Jun 12, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| Jun 12, 5:48 PM CDT | Tornado Warning | ICT | Sumner | 27 min |
| Jun 12, 5:51 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 39 min |
| Jun 12, 6:11 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 64 min |
| Jun 12, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| Jun 12, 6:20 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 40 min |
| Jun 12, 6:36 PM CDT | Tornado Warning | ICT | Sedgwick | 39 min |
| Jun 12, 6:57 PM CDT | Tornado Warning | ICT | Sumner | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.